# SDR UPS01236432

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACKS AT RH WHEEL WELL AREA STA 870 ***MRR FILED AS OPEN***
